Acta of Turin Polytechnic University in Tashkent


Let f be a circle homeomorphism with single critical point of non-integer order, that is, 1()()||()dcrcrcrfxxxxxfx−=−−+, 2d>, for some δ-neighborhood ()crUxδ. We prove that, if the homeomorphism f is P-homeomorphism on the set 1\()crSUxδ with irrational rotation numberfρ, then f is topologically conjugate to the pure rotation fρ . Moreover, ϕ is quasi-symmetric if and only if fρ is of bounded type.

First Page


Last Page



1. I. P. Cornfeld, S. V. Fomin, and Ya. G. Sinai, Ergodic theory, vol. 245, Springer, Berlin, Germany, 1982. 2. M. Herman, “Sur la conjugaison diffe’rentiable des diffe’omorphismes du cercle a’ des rotations”, Institut des Hautes E’tudes Scientiiques, vol. 49, pp. 5–234, 1979. 3. Y. Katznelson and D. Ornstein, “The differentiability of the conjugation of certain diffeomorphisms of the circle,” Ergodic theory and Dynamical Systems, vol. 9, no.4, pp.643–680, 1989. 4. Y. Katznelson and D. Ornstein, “The absolute continuity of the conjugation of certain diffeomorphisms of the circle,” Ergodic theory and Dynamical Systems, vol. 9, no.4, pp.681–690, 1989. 5. K. M. Khanin and Ya. G. Sinai, “Smoothness of conjugacies of diffeomorphisms of the circle with rotations,” Russian Mathematical Surveys, vol.44, no.1, pp.69–99, 1989, translation of Uspekhi Matematicheskikh Nauk,vol.44, pp.57–82, 1989. 6. W. de Melo and S. van Strien, One-Dimensional Dynamics, vol. 25, Springer, Berlin, Germany, 1993. 7. J.-C. Yoccoz, “Il n’y a pas de contre-exemple de Denjoy analytique,” Comptes Rendus des Se’ances de l’Acade’mie des Sciences, vol. 298, no. 7, pp. 141–144, 1984. 8. J. Graczyk and G. Swiątek, “Singular measures in circle dynamics,” Communications in Mathematical Physics, vol.157, no.2, pp.213–230, 1993. 9. Kh. Akhadkulov, “Some circle homeomorphisms with break type singularities,” Russian Mathematical Surveys, vol.61,no.5, pp.981–983, 2006. 10. A. A. Dzhalilov and I. Liousse, “Circle homeomorphisms with two break points,” Nonlinearity,vol.19,no.8, pp.1951– 1968, 2006. 11. A. A. Dzhalilov, I. Liousse, and D. Mayer, “Singular measures of piecewise smooth circle homeomorphisms with two break points. ”Discrete and Continuous Dynamical Systems, vol.24, no. 2, pp. 381–403, 2009. 12. A. A.Dzhalilov, D.Mayer, and U. A. Safarov, “Piecewise-smooth circle homeomorphisms with several break points,” Izvestiya, vol. 76, no. 1, pp. 94–112, 2012. 13. A. Adouani and H. Marzougui, “Singular measures for class P-circle homeomorphisms with several break points,” Ergodic theory and Dynamical Systems, pp.1–34, 2012. 14. G. Swiątek, “On critical circle homeomorphisms,” Boletim da Sociedade Brasileira de Matematica,vol.29, no.2,pp.329–351, 1998. 15. A. Dzhalilov, S. Noorani and S. Akhatkulov, “On Critical Circle Homeomorphisms with Infinite Number of Break Points”. Abstract and Applied Analysis Volume 2014, Article ID 378742, 6 pages, http://dx.doi.org/10.1155/2014/378742.



To view the content in your browser, please download Adobe Reader or, alternately,
you may Download the file to your hard drive.

NOTE: The latest versions of Adobe Reader do not support viewing PDF files within Firefox on Mac OS and if you are using a modern (Intel) Mac, there is no official plugin for viewing PDF files within the browser window.